Curvature Tensors in Riemannin Manifold

Citation:
P PROFPOKHARIYALGANESH. "Curvature Tensors in Riemannin Manifold.". In: Indian Jour. of Pure and Applied Math. Vol.2 No.3, PP 529-32. Kenya Journal of Sciences(KJS),; 1971.

Abstract:

This paper investigates the possibilities of applying emerging management theories and techniques to constitutionally created offices in Kenya and East African region. The benefits from application of these theories, particularly in the judicial services are highlighted.

Notes:

n/a

Website

UoN Websites Search